# SDR DU4R2009366

- Difficulty date: June 10, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 193034 SN 44296 DURING SCHEDULED INSPECTION, FOUND DENT ON L-1 DOOR SKIN AT FS 195, L-9L.
